# SDR SWAA2013012411805

- Difficulty date: January 22, 2013
- Submitted: January 24, 2013
- Operation: Air carrier
- Aircraft: N269WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32526
- Aircraft time: 21,414 hours, 12,648 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Slider
- Part number: 181A806555
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT STAB UPPER SLIDER CRACKED.  REMOVED AND REPLACED RT STAB UPPER SLIDER PER MM.
